# SDR FDEA200905061851

- Difficulty date: May 6, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545837
- Condition: Misrepaired
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER FASTENERS IN REPAIR AT STA 1180 STR 21L  REMOVED AFT LAV DOOR, PAN, PREVIOUS REPAIR & STRINGER FITTINGS 21 & 22LT IAW SRM 51-30-2 FOR ACCESS, CUT OUT SKIN SECTION AND REPAIRED IAW SRM 53-30-03   FIGURE 12. REINSTALLED AFT LAV DOOR & PAN STRINGER FITTINGS 21 LT & 22 LT IAW 51-30-2 AT STA 1180 STRINGERS 20LT & 26LT
